BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2010 >
Volume 36, Number 2 >

Please use this identifier to cite or link to this item:

Title: Weitzenböck Derivations and Classical Invariant Theory: I. Poincaré Series
Authors: Bedratyuk, Leonid
Keywords: Classical Invariant Theory
Binary Forms
Poincaré Series
Issue Date: 2010
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 35, No 2, (2010), 99p-120p
Abstract: By using classical invariant theory approach, formulas for computation of the Poincaré series of the kernel of linear locally nilpotent derivations are found.
Description: 2000 Mathematics Subject Classification: 13N15, 13A50, 16W25.
ISSN: 1310-6600
Appears in Collections:Volume 36, Number 2

Files in This Item:

File Description SizeFormat
2010-099-120.pdf494.7 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License